# SDR FDEA201107012532

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: A2811028300695
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METALLIC VAPOR SEAL CRACKED ON LT SIDE AT FR 42-43, R & R METALLIC VAPOR SEAL ON LT SIDE FR 42-43.
